# SDR SWIA201332786

- Difficulty date: February 12, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 26,517 hours, 18,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST EMERGENCY OVERHEAD LIGHT BURNED OUT.  (FLT 4640)  RELAMPED EMERGENCY LIGHT.
